An Integral Two Space-Variables Condition for Parabolic Equations
A. L. Marhoune and F. Lakhal
DOI : 10.3844/jmssp.2012.185.190
Journal of Mathematics and Statistics
Volume 8, Issue 2
In this study, an integral two space-variables condition for a class of parabolic equations. The existence and uniqueness of the solution in the functional weighted Sobolev space were proved. The proof is based on two-sided a priori estimates and on the density of the range of the operator generated by the considered problem.
© 2012 A. L. Marhoune and F. Lakhal. This is an open access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited.